摘要
In this paper we investigate some properties of algebras generated by essentially nilpotent Lie algebras of operators. Especially, we consider conditions on a Lie algebra of operators that imply that the closed algebra generated by the Lie algebra is commutative modulo the radical. We also give an application to polynomially compact operators.
源语言 | 英语 |
---|---|
页(从-至) | 709-717 |
页数 | 9 |
期刊 | Journal of Mathematical Analysis and Applications |
卷 | 386 |
期 | 2 |
DOI | |
出版状态 | 已出版 - 15 2月 2012 |
指纹
探究 'Quasinilpotent operators in operator Lie algebras III' 的科研主题。它们共同构成独一无二的指纹。引用此
Cao, P. (2012). Quasinilpotent operators in operator Lie algebras III. Journal of Mathematical Analysis and Applications, 386(2), 709-717. https://doi.org/10.1016/j.jmaa.2011.08.034